# SDR SWAA001861

- Difficulty date: September 26, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 5,048 hours, 3,009 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 401767
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, AIRCRAFT BATTERY AMP INDICATED -3 OR -4 AT ALL TIMES.  RESET STANDBY PCU AND REMOVED AND REPLACED BATTERY PER MM.
